# SDR QXEA2013060401055

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 29,447 hours, 30,790 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A AND PASSENGERS REPORT SMOKE ODOR AROUND ROW 16-17-18-19.  NO VISIBLE SMOKE. INSPECTED CABIN, GALLEY, AFT CARGO BAY & APU.  NO EVIDENCE OF BURNING OR ARCING FOUND. FORM M-744 COMPLETE.  ACFT GROUND RAN.  NO ODORS OR SMOKE GENERATED WITH BLEEDS ON. NO FURTHER DEFECTS.  COULD NOT DUPLICATE.  RETURNED TO SERVICE.
